Skip to content

Numerical approximations to the scaled first derivatives of the solution to a two parameter singularly perturbed problem

Research output: Contribution to journal › Article

A singularly perturbed problem involving two singular perturbation parameters is discretized using the classical upwinded finite difference scheme on an appropriate piecewise-uniform Shishkin mesh. Scaled discrete derivatives (with scaling only used within the layers) are shown to be parameter uniformly convergent to the scaled first derivatives of the continuous solution.
Original languageEnglish
Pages (from-to)128-149
Number of pages22
JournalJournal of Computational and Applied Mathematics
Volume347
Early online date18 Aug 2018
DOIs
Publication statusPublished - 1 Feb 2019

Documents

  • A_singularly_perturbed_problem_involving_two_singular_perturbation_parameters

    Accepted author manuscript (Post-print), 455 KB, PDF-document

    Due to publisher’s copyright restrictions, this document is not freely available to download from this website until: 18/08/19

    Licence: CC BY-NC-ND

Relations Get citation (various referencing formats)

ID: 11378923